Vadim V. Lozin

According to our database1, Vadim V. Lozin authored at least 147 papers between 2000 and 2020.

Collaborative distances:

Timeline

Legend:

Book 
In proceedings 
Article 
PhD thesis 
Other 

Links

Online presence:

On csauthors.net:

Bibliography

2020
Maximum independent sets in subcubic graphs: New results.
Theor. Comput. Sci., 2020

Clique-Width for Graph Classes Closed under Complementation.
SIAM J. Discret. Math., 2020

Clique-width and well-quasi-ordering of triangle-free graph classes.
J. Comput. Syst. Sci., 2020

Independent domination versus weighted independent domination.
Inf. Process. Lett., 2020

Between clique-width and linear clique-width of bipartite graphs.
Discret. Math., 2020

Letter graphs and geometric grid classes of permutations: Characterization and recognition.
Discret. Appl. Math., 2020

The Micro-world of Cographs.
Proceedings of the Combinatorial Algorithms - 31st International Workshop, 2020

2019
Recent advances in the theory and practice of Logical Analysis of Data.
Eur. J. Oper. Res., 2019

Graph Functionality.
Proceedings of the Graph-Theoretic Concepts in Computer Science, 2019

From Words to Graphs, and Back.
Proceedings of the Language and Automata Theory and Applications, 2019

2018
Well-Quasi-Ordering versus Clique-Width: New Results on Bigenic Classes.
Order, 2018

Dominating induced matchings in graphs containing no long claw.
J. Graph Theory, 2018

Well-quasi-ordering versus clique-width.
J. Comb. Theory, Ser. B, 2018

Linear read-once and related Boolean functions.
Discret. Appl. Math., 2018

Infinitely many minimal classes of graphs of unbounded clique-width.
Discret. Appl. Math., 2018

Perfect edge domination: hard and solvable cases.
Ann. Oper. Res., 2018

Upper Domination: Towards a Dichotomy Through Boundary Properties.
Algorithmica, 2018

Linear Ramsey Numbers.
Proceedings of the Combinatorial Algorithms - 29th International Workshop, 2018

Linear Clique-Width of Bi-complement Reducible Graphs.
Proceedings of the Combinatorial Algorithms - 29th International Workshop, 2018

2017
More results on weighted independent domination.
Theor. Comput. Sci., 2017

WQO is decidable for factorial languages.
Inf. Comput., 2017

The structure and the number of P<sub>7</sub>-free bipartite graphs.
Electron. Notes Discret. Math., 2017

Vertex coloring of graphs with few obstructions.
Discret. Appl. Math., 2017

From matchings to independent sets.
Discret. Appl. Math., 2017

New results on word-representable graphs.
Discret. Appl. Math., 2017

New Results on Weighted Independent Domination.
Proceedings of the Graph-Theoretic Concepts in Computer Science, 2017

Graph Parameters and Ramsey Theory.
Proceedings of the Combinatorial Algorithms - 28th International Workshop, 2017

Specifying a positive threshold function via extremal points.
Proceedings of the International Conference on Algorithmic Learning Theory, 2017

2016
Deciding the Bell Number for Hereditary Graph Properties.
SIAM J. Discret. Math., 2016

Combinatorics and Algorithms for Augmenting Graphs.
Graphs Comb., 2016

Efficient domination through eigenvalues.
Discret. Appl. Math., 2016

Bichain graphs: Geometric model and universal graphs.
Discret. Appl. Math., 2016

Independent Domination versus Weighted Independent Domination.
CoRR, 2016

A Boundary Property for Upper Domination.
Proceedings of the Combinatorial Algorithms - 27th International Workshop, 2016

2015
Words and Graphs
Monographs in Theoretical Computer Science. An EATCS Series, Springer, ISBN: 978-3-319-25859-1, 2015

Labelled Induced Subgraphs and Well-Quasi-Ordering.
Order, 2015

Boundary Properties of Factorial Classes of Graphs.
J. Graph Theory, 2015

On the maximum independent set problem in subclasses of subcubic graphs.
J. Discrete Algorithms, 2015

Implicit representations and factorial properties of graphs.
Discret. Math., 2015

Independent domination in finitely defined classes of graphs: Polynomial algorithms.
Discret. Appl. Math., 2015

Stable-iΠ partitions of graphs.
Discret. Appl. Math., 2015

Minimal Classes of Graphs of Unbounded Clique-width and Well-quasi-ordering.
CoRR, 2015

Well-Quasi-Order for Permutation Graphs Omitting a Path and a Clique.
Electron. J. Comb., 2015

Well-quasi-ordering Does Not Imply Bounded Clique-width.
Proceedings of the Graph-Theoretic Concepts in Computer Science, 2015

2014
Dominating induced matchings in graphs without a skew star.
J. Discrete Algorithms, 2014

Coloring vertices of claw-free graphs in three colors.
J. Comb. Optim., 2014

Graphs Without Large Apples and the Maximum Weight Independent Set Problem.
Graphs Comb., 2014

Split Permutation Graphs.
Graphs Comb., 2014

Corrigendum to "Locally bounded coverings and factorial properties of graphs" [European J. Combin. 33(2012) 534-543].
Eur. J. Comb., 2014

Deciding the Bell Number for Hereditary Graph Properties - (Extended Abstract).
Proceedings of the Graph-Theoretic Concepts in Computer Science, 2014

A Dichotomy for Upper Domination in Monogenic Classes.
Proceedings of the Combinatorial Optimization and Applications, 2014

2013
Three Approaches to Data Analysis - Test Theory, Rough Sets and Logical Analysis of Data
Intelligent Systems Reference Library 41, Springer, ISBN: 978-3-642-28666-7, 2013

New results on maximum induced matchings in bipartite graphs and beyond.
Theor. Comput. Sci., 2013

Boundary Properties of Well-Quasi-Ordered Sets of Graphs.
Order, 2013

Boundary properties of the satisfiability problems.
Inf. Process. Lett., 2013

Universal graphs and Universal Permutations.
Discret. Math. Algorithms Appl., 2013

Critical properties of graphs of bounded clique-width.
Discret. Math., 2013

Sparse regular induced subgraphs in 2P<sub>3</sub>-free graphs.
Discret. Optim., 2013

GO VII Meeting, Ovronnaz (CH), June 13-17, 2010.
Discret. Appl. Math., 2013

Deciding WQO for Factorial Languages.
Proceedings of the Language and Automata Theory and Applications, 2013

2012
Maximum regular induced subgraphs in 2 P<sub>3</sub>-free graphs.
Theor. Comput. Sci., 2012

Parameterized complexity of the weighted independent set problem beyond graphs of bounded clique number.
J. Discrete Algorithms, 2012

Locally bounded coverings and factorial properties of graphs.
Eur. J. Comb., 2012

On factorial properties of chordal bipartite graphs.
Discret. Math., 2012

Colouring vertices of triangle-free graphs without forests.
Discret. Math., 2012

Linear Time Algorithm for Computing a Small Biclique in Graphs without Long Induced Paths.
Proceedings of the Algorithm Theory - SWAT 2012, 2012

2011
Boundary properties of graphs for algorithmic graph problems.
Theor. Comput. Sci., 2011

Canonical Antichains of Unit Interval and Bipartite Permutation Graphs.
Order, 2011

Bipartite induced subgraphs and well-quasi-ordering.
J. Graph Theory, 2011

Two forbidden induced subgraphs and well-quasi-ordering.
Discret. Math., 2011

On the complexity of the dominating induced matching problem in hereditary classes of graphs.
Discret. Appl. Math., 2011

A Note on the Speed of Hereditary Graph Properties.
Electron. J. Comb., 2011

Stability preserving transformations of graphs.
Ann. Oper. Res., 2011

2010
A decidability result for the dominating set problem.
Theor. Comput. Sci., 2010

Independent Sets of Maximum Weight in Apple-Free Graphs.
SIAM J. Discret. Math., 2010

On the Maximum Independent Set Problem in Subclasses of Planar Graphs.
J. Graph Algorithms Appl., 2010

Deciding <i>k</i>-Colorability of <i>P</i><sub>5</sub>-Free Graphs in Polynomial Time.
Algorithmica, 2010

On Independent Vertex Sets in Subclasses of Apple-Free Graphs.
Algorithmica, 2010

Colouring Vertices of Triangle-Free Graphs.
Proceedings of the Graph Theoretic Concepts in Computer Science, 2010

Hamiltonian Cycles in Subcubic Graphs: What Makes the Problem Difficult.
Proceedings of the Theory and Applications of Models of Computation, 7th Annual Conference, 2010

Parameterized Algorithms for the Independent Set Problem in Some Hereditary Graph Classes.
Proceedings of the Combinatorial Algorithms - 21st International Workshop, 2010

2009
Maximum independent sets in subclasses of P<sub>5</sub>-free graphs.
Inf. Process. Lett., 2009

Parameterized complexity of the maximum independent set problem and the speed of hereditary properties.
Electron. Notes Discret. Math., 2009

DIMAP Workshop on Algorithmic Graph Theory.
Electron. Notes Discret. Math., 2009

Recent developments on graphs of bounded clique-width.
Discret. Appl. Math., 2009

Clique-Width and the Speed of Hereditary Properties.
Electron. J. Comb., 2009

Bipartite Graphs of Large Clique-Width.
Proceedings of the Combinatorial Algorithms, 20th International Workshop, 2009

A Note on the Parameterized Complexity of the Maximum Independent Set Problem.
Proceedings of the 8th Cologne-Twente Workshop on Graphs and Combinatorial Optimization, 2009

Dominating Induced Matchings.
Proceedings of the Graph Theory, 2009

2008
A polynomial algorithm to find an independent set of maximum weight in a fork-free graph.
J. Discrete Algorithms, 2008

Graph Representation Functions Computable by Finite Automata.
J. Autom. Lang. Comb., 2008

The Clique-Width of Bipartite Graphs in Monogenic Classes.
Int. J. Found. Comput. Sci., 2008

On finding augmenting graphs.
Discret. Appl. Math., 2008

Boundary Classes of Planar Graphs.
Comb. Probab. Comput., 2008

A Note on k-Colorability of P5-Free Graphs.
Proceedings of the Mathematical Foundations of Computer Science 2008, 2008

The Maximum Independent Set Problem in Planar Graphs.
Proceedings of the Mathematical Foundations of Computer Science 2008, 2008

From Tree-Width to Clique-Width: Excluding a Unit Interval Graph.
Proceedings of the Algorithms and Computation, 19th International Symposium, 2008

Independent Sets of Maximum Weight in Apple-Free Graphs.
Proceedings of the Algorithms and Computation, 19th International Symposium, 2008

2007
NP-hard graph problems and boundary classes of graphs.
Theor. Comput. Sci., 2007

The relative clique-width of a graph.
J. Comb. Theory, Ser. B, 2007

Maximum <i>k</i> -regular induced subgraphs.
J. Comb. Optim., 2007

Deciding k-colourability of P_5-free graphs in polynomial time
CoRR, 2007

Coloring edges and vertices of graphs without short or long cycles.
Contributions Discret. Math., 2007

Minimal Universal Bipartite Graphs.
Ars Comb., 2007

Vertex 3-colorability of Claw-free Graphs.
Algorithmic Oper. Res., 2007

Tree-Width and Optimization in Bounded Degree Graphs.
Proceedings of the Graph-Theoretic Concepts in Computer Science, 2007

Maximum independent sets in graphs of low degree.
Proceedings of the Eighteenth Annual ACM-SIAM Symposium on Discrete Algorithms, 2007

On the maximum independent set problem in subclasses of planar and more general graphs.
Proceedings of the Sixth Cologne Twente Workshop on Graphs and Combinatorial Optimization, 2007

2006
Clique-Width for 4-Vertex Forbidden Subgraphs.
Theory Comput. Syst., 2006

Augmenting chains in graphs without a skew star.
J. Comb. Theory, Ser. B, 2006

Polar graphs and maximal independent sets.
Discret. Math., 2006

Polynomial-time algorithm for vertex k-colorability of P_5-free graphs
CoRR, 2006

The tree- and clique-width of bipartite graphs in special classes.
Australas. J Comb., 2006

2005
Between 2- and 3-colorability.
Inf. Process. Lett., 2005

Graphs of low chordality.
Discret. Math. Theor. Comput. Sci., 2005

Bisplit graphs.
Discret. Math., 2005

Independent sets in extensions of 2<i>K</i><sub>2</sub>-free graphs.
Discret. Appl. Math., 2005

Clique-Width for Four-Vertex Forbidden Subgraphs.
Proceedings of the Fundamentals of Computation Theory, 15th International Symposium, 2005

2004
On the Band-, Tree-, and Clique-Width of Graphs with Bounded Vertex Degree.
SIAM J. Discret. Math., 2004

New Results on Generalized Graph Coloring.
Discret. Math. Theor. Comput. Sci., 2004

Chordal bipartite graphs of bounded tree- and clique-width.
Discret. Math., 2004

Boundary classes of graphs for the dominating set problem.
Discret. Math., 2004

Augmenting graphs for independent sets.
Discret. Appl. Math., 2004

Local transformations of graphs preserving independence number.
Discret. Appl. Math., 2004

On computing the dissociation number and the induced matching number of bipartite graphs.
Ars Comb., 2004

2003
Independent domination in finitely defined classes of graphs.
Theor. Comput. Sci., 2003

The 3-Colorability Problem on Graphs with Maximum Degree Four.
SIAM J. Comput., 2003

Some results on graphs without long induced paths.
Inf. Process. Lett., 2003

Finding augmenting chains in extensions of claw-free graphs.
Inf. Process. Lett., 2003

Robust Algorithms for the Stable Set Problem.
Graphs Comb., 2003

Independent sets of maximum weight in (p, q)-colorable graphs.
Discret. Math., 2003

Special issue on stability in graphs and related topics.
Discret. Appl. Math., 2003

On the stable set problem in special P<sub>5</sub>-free graphs.
Discret. Appl. Math., 2003

Stable sets in two subclasses of banner-free graphs.
Discret. Appl. Math., 2003

An augmenting graph approach to the stable set problem in P<sub>5</sub>-free graphs.
Discret. Appl. Math., 2003

Struction revisited.
Discret. Appl. Math., 2003

On the linear structure and clique-width of bipartite permutation graphs.
Ars Comb., 2003

2002
On maximum induced matchings in bipartite graphs.
Inf. Process. Lett., 2002

Bipartite graphs without a skew star.
Discret. Math., 2002

On the Clique-Width of Graphs in Hereditary Classes.
Proceedings of the Algorithms and Computation, 13th International Symposium, 2002

2001
An attractive class of bipartite graphs.
Discuss. Math. Graph Theory, 2001

On orthogonal representations of graphs.
Discret. Math., 2001

A note on alpha-redundant vertices in graphs.
Discret. Appl. Math., 2001

2000
On the Jump Number Problem in Hereditary Classes of Bipartite Graphs.
Order, 2000

Stability in P<sub>5</sub>- and banner-free graphs.
Eur. J. Oper. Res., 2000

Conic reduction of graphs for the stable set problem.
Discret. Math., 2000

On a Generalization of Bi-Complement Reducible Graphs.
Proceedings of the Mathematical Foundations of Computer Science 2000, 2000


  Loading...